# SDR AALA201807169028

- Difficulty date: July 15, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 47,161 hours, 30,075 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: D5754020300600
- Condition: Excess Play
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. RIGHT HAND AILERON NR 5 HINGE HAS EXCESSIVE PLAY. REPLACED RIGHT HAND AILERON NR 5 HINGE PER AMM 57-51-31.
